MathSciNet Relay Station
MathSciNet bibliographic data
MR1973993 (2004d:19007) 19G12 (19G24 19J25 57R67)
Morimoto, Masaharu Induction theorems of surgery obstruction groups. Trans. Amer. Math. Soc. 355 (2003), no. 6, 2341–2384 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement